# SDR FDEA201204271632

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Hinge Fitting, Doug
- Component part number: ARC050213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE BRACKET ACTUATOR ATTACH INBD LUG BUSHING FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72. HOLE  MEASURED FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 72. EXISTING HOLE DIAMETER 1.222" AND MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-157180 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
